# SDR AU960775

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Deteriorated
- Location: Ac Generator-Alt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BATTERY WIRE DETERIORATED INTERNALLY - WIRE FRACTURED AND ARCING
